# SDR UALA2010030500774

- Difficulty date: March 5, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,144 hours, 9,826 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100602
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LEAK AT RT PYLON 1 INCH RETURN LINE FITTING AT AFT END OF LINE. FOUND SLEEVE CRACKED AT AFT FITTING. REMOVED LEAKING HYD LINE, LAYING IN PLACE, PINED RESERVOIR LOCKOUT WITH BOLT STREAMER ATTACHED.  REPLACED CRACKED LINE AT RT PYLON.
